# SDR CA100809019

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 5,893 hours
- Engine: Pwa PT642A
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 1011300013275
- Condition: Cracked
- Location: Aileron
- Part time: 6,055 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON A WALK AROUND INSP, IT WAS NOTED THAT THE LT AND RT AILERONS HAD 8 IN CRACKS SPAN WAYS JUST IN FRONT OF THE STIFFNER ON THE UPPER SKIN.  THE AILERONS WERE REPLACED.
